Couldn't find what you looking for?

TRY OUR SEARCH!

Hey,
im 17 years old and have been on orth tri- cyclen for about 5 months already. I havn't been having much problems with it. I mean i have never been on birth control pills so this is my first. ever since i started taking ortho tri- cyclen i have been having these really weird breathing problems.. kinda like panic attacks but when i have it i get that fealing you get when you're nervous or anxious. After a little while i went straight to my doctor and she said it may be anxiety. I thought it was kinda weird when i first heard it because i have never had this problem untill i started taking these pills. after 5 months i still do have it. I need someones advice,should i get off the pill immediatley?

Loading...

Hi!

I see you've posted this over a year ago but I am replying anyway in case anybody finds this question and needs an answer.

I am 24 and I have tried many different pills in the past few years - unfortunately I have no experience with that particular brand of pill as I am South African and I don't think it's available here.
However, every pill I was on always gave me some kind of anxiety problem and I jumped between brands to try and get away from it for many years before giving up and my longtime boyfriend and I sticking to condoms.

If you would like to stay on the pill I would suggest going to see a doctor an change to another brand- five months is well past the adjustment period so I would assume it is not working well with you. Should you decide to switch brands, try taking some Vitamin B12 and Omega 3 and 6 supplements with it - I have tried it and it REALLY dimishes the anxiety a lot - you feel like your old self in no time!

However, in the long term, my ideal advice would be to get off the pill and use other forms of contraception - but only because I have personally been having rather rotten luck with the pill :-/
Reply

Loading...